Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 17, No. 3                                 Cover

pp. 205—312(June 2019)                 Contents


Bipolar fuzzy topological spaces

J. Kim, S. K. Samanta, P. K. Lim, J. G. Lee, K. Hur

Pages  205-229

Download(s) [PDF]    


Some group's analogous results in multigroup setting

P. A. Ejegwa, A. M. Ibrahim

Pages  231-245

Download(s) [PDF]    


Fuzzy -ideals in -incline

M. Murali Krishna Rao, B. Venkateswarlu, N. Rafi

Pages  247-263

Download(s) [PDF]    


Arithmetic rough statistical convergence for triple sequences

A. Esi, N. Subramanian, A. Esi

Pages  265-277

Download(s) [PDF]    


Fuzzy multiset operations in applications

B. O. Onasanya, A. S. Sholabomi

Pages  279-288

Download(s) [PDF]    


-fuzzy ideals of distributive p-algebras

Berhanu Assaye Alaba, Wondwosen Zemene Norahun

Pages  289-301

Download(s) [PDF]    


Some new properties on soft topological spaces

S. Saleh

Pages  303-312

Download(s) [PDF]